Alert archive / Wyoming / Flash Flood Warnings in 2014
Flash Flood Warning 23, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 15, 2014, 8:03 PM MDT for Converse County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 8:03 PM MDT (02:03 UTC)
- Expired
- Jul 16, 2014, 12:00 AM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Converse County, WY
The radar
The Rapid City radar (KUDX), 227 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 2.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1755 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664 WGUS55 KCYS 160203 FFWCYS WYC009-160600- /O.NEW.KCYS.FF.W.0023.140716T0203Z-140716T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 803 PM MDT TUE JUL 15 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN CONVERSE COUNTY IN EAST CENTRAL WYOMING... * UNTIL MIDNIGHT MDT * AT 801 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES RAINFALL RATES OF UP TO 2 INCHES PER HOUR. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BILL. THIS ALSO INCLUDES SMALL CREEKS AND STREAMS IN THE AFFECTED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4339 10510 4314 10501 4299 10575 4318 10581 $$ HAMMER
1 follow-up statement
336 WGUS75 KCYS 160417 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1017 PM MDT TUE JUL 15 2014 WYC009-160432- /O.CAN.KCYS.FF.W.0023.000000T0000Z-140716T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONVERSE WY- 1017 PM MDT TUE JUL 15 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN CONVERSE COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4339 10510 4314 10501 4299 10575 4318 10581 $$ HAMMER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 4:56 PM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 15, 4:56 PM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 456 PM MDT TUE JUL 15 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 300 PM MDT TUE JUL 15 2014 A CLUSTER OF STORMS IS CURRENTLY MOVING INTO SOUTHWEST LARAMIE COUNTY AND INTO LARIMER COUNTY IN COLORADO. RECEIVED SOME PEA SIZED HAIL REPORTS SOUTH OF LARAMIE WHEN THESE STORMS MOVED INTO ALBANY COUNTY EARLIER. SPC MESOANALYSIS SHOWS CAPE VALUES OF 1000-1500 J/KG ALONG INTERSTATE 25 STRETCHING FROM CHEYENNE TO WHEATLAND. NORTHWESTERLY FLOW ALOFT WILL CONTINUE TO BE STRONG THROUGH THE EVENING AND BULK SHEAR WILL BE AROUND 50-55 KTS. WOULD LIKE TO SEE THESE STORM CELLS BECOME MORE ISOLATED BEFORE GETTING TOO EXCITED ABOUT THE SVR THREAT. IT WILL BE INTERESTING TO SEE IF THE ATMOSPHERE WILL DESTABILIZE AGAIN ACROSS LARAMIE AND ALBANY COUNTIES AFTER THIS STORM CLUSTER MOVES THROUGH. WILL CONTINUE TO MONITOR ANY INITIATION OF CELLS ACROSS SOUTHEAST WY THROUGH THE EVENING AS THEY WILL BE MOVING INTO AN UNSTABLE AND SHEARED ENVIRONMENT. WILL KEEP THE SVR TSTM POTENTIAL IN THE GRIDS THROUGH THE LATE EVENING. STRONG SHORTWAVE IS CURRENTLY LOCATED ACROSS SOUTHWESTERN MONTANA AND IS PROGGED TO MOVE SOUTHEAST THROUGH TONIGHT. LARGE SCALE ASCENT INCREASES OVER THE CWA BY LATE THIS EVENING AND INTO TONIGHT WITH THE UPPER JET TO THE SOUTH ACROSS COLORADO. THE MODELS HAVE BEEN CONSISTENT AT SHOWING QUITE A BIT OF QPF (0.25-0.75 INCHES) ACROSS THE PLAINS THROUGH TONIGHT...SO LEFT HEAVY RAIN IN THE FCST. THE HRRR MODEL SHOWS A LARGE AREA OF MULTICELL STORMS MOVING FROM CONVERSE COUNTY SOUTHEASTWARD INTO PLATTE COUNTY AND THEN INTO THE WESTERN NEBRASKA PANHANDLE FROM 02-07Z. THE MODELS ARE LIKELY KEYING IN ON AN AREA OF UPPER LEVEL DIVERGENCE ASSOCIATED WITH THE JET. SOUNDINGS SHOW GOOD ELEVATED INSTABILITY AND COMBINED WITH EFFECTIVE SHEAR OF 30-40 KTS COULD BE SOME MARGINALLY SVR HAIL THROUGH THE NIGHT...MAINLY TO THE EAST OF THE LARAMIE RANGE. SHORTWAVE IS DIRECTLY OVERHEAD BY 18Z WED. COLD FRONT WILL PASS ACROSS THE REGION ON WED MORNING SO TEMPS WILL BE A GOOD 10-15 DEGREES COOLER. WIDESPREAD LOW CLOUD COVER WILL PERSIST THROUGH LATE MORNING. ALTHOUGH THERE WILL STILL BE A GOOD COVERAGE OF SHOWERS ESPECIALLY NEAR THE COLORADO BORDER...THE STRONG TO SVR THREAT WILL BE GREATLY REDUCED. THE AIRMASS WILL BEGIN TO DRY OUT ON WED NIGHT AND CONTINUE TO DO SO INTO THURS. SLIGHT CHANCE POPS ARE LIMITED TO THE SOUTHERN NEBRASKA PANHANDLE ON THURS AFTN. THIS WILL BE THE START OF A WELCOME BREAK FROM STORMS. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 300 PM MDT TUE JUL 15 2014 A TREND TOWARDS WARMER AND DRIER WEATHER LOOKS TO SET UP OVER THE REGION DURING THIS PERIOD WITH A STRONG UPPER HIGH FORECAST TO DEVELOP OVER THE SOUTHERN ROCKIES LATE IN THE WEEKEND AND THEN EXPANDING NORTHWARD THROUGH EARLY NEXT WEEK. BEST CHANCES FOR CONVECTION LOOK TO BE FRIDAY AND PERHAPS MONDAY THOUGH WARMING MID LEVEL TEMPS ASSOCIATED WITH THE STRENGTHENING UPPER HIGH MAY HINDER CONVECTION EARLY NEXT WEEK. TEMPS WILL TURN VERY WARM TO HOT SATURDAY INTO EARLY NEXT WEEK WITH 700MB TEMPS WARMING TO AROUND 15-17C ACROSS THE CWA DURING THAT TIME. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON) ISSUED AT 453 PM MDT TUE JUL 15 2014 LOW PRESSURE OVER WESTERN MONTANA WILL CONTINUE TO MOVE SOUTHEAST TONIGHT. THIS SYSTEM WILL CAUSE WIDESPREAD SHOWERS AND THUNDERSTORMS TO DEVELOP OVERNIGHT FROM NORTHWEST TO SOUTHEAST. SOUTHEAST UPSLOPE FLOW COULD BRING LOWER CEILINGS TO THE SOUTHERN PANHANDLE...IMPACTING KSNY AND KIBM AS WELL AS HERE AT KCYS. THUNDERSTORMS TO BECOME MORE WIDESPREAD WEDNESDAY AFTERNOON ONCE AGAIN && .FIRE WEATHER... ISSUED AT 300 PM MDT TUE JUL 15 2014 MINIMAL FIRE WEATHER CONCERNS THROUGH THURSDAY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION THIS AFTERNOON THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH WEDNESDAY MORNING WITH THE BEST COVERAGE TO THE EAST OF THE LARAMIE RANGE. A WEAK COLD FRONT WILL MOVE ACROSS THE REGION LATE TONIGHT WITH COOLER TEMPERATURES FOR WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS MAY EXIST ON FRIDAY INTO THE WEEKEND...ESPECIALLY TO THE WEST OF THE LARAMIE RANGE...AS A DRIER AIRMASS MOVES INTO THE AREA ALONG WITH MUCH WARMER TEMPERATURES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...RE AVIATION...CLAYCOMB FIRE WEATHER...FINCH
Hazardous weather outlook, Jul 15, 11:27 AM MDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1127 AM MDT TUE JUL 15 2014 WYZ101>119-161115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1127 AM MDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP BY THE MIDDLE OF THIS AFTERNOON ACROSS THE MOUNTAINS OF SOUTHEAST WYOMING. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS BY THIS EVENING AS THEY MOVE INTO THE HIGH PLAINS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL...FREQUENT LIGHTNING...AND DAMAGING WINDS THE MAIN THREAT. HEAVY RAINFALL IS ALSO POSSIBLE WITH A RISK FOR FLASH FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AND WEDNESDAY NIGHT BEFORE SOME DRIER AIR BEGINS TO MOVE INTO THE REGION BY LATE THIS WEEK. THUNDERSTORM CHANCES WILL DECREASE SIGNIFICANTLY FOR FRIDAY AND THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT SEVERE WEATHER LATE THIS AFTERNOON THROUGH THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-161115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1127 AM MDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE BY THIS EVENING...WITH NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THROUGH TONIGHT. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED TONIGHT WITH A RISK FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AND WEDNESDAY NIGHT BEFORE SOME DRIER AIR BEGINS TO MOVE INTO THE REGION BY LATE THIS WEEK. THUNDERSTORM CHANCES WILL DECREASE SIGNIFICANTLY FOR FRIDAY AND THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT SEVERE WEATHER THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 15, 6:45 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 645 PM MDT TUE JUL 15 2014 WYZ101-160130- CONVERSE COUNTY LOWER ELEVATIONS WY- 645 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 730 PM MDT... AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF ROLLING HILLS ESTATES...OR 30 MILES NORTHWEST OF DOUGLAS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4338 10542 4302 10522 4299 10582 4316 10589 TIME...MOT...LOC 0045Z 252DEG 14KT 4310 10574 HAMMER
Special weather statement, Jul 15, 7:08 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
708 PM MDT TUE JUL 15 2014
WYZ115>117-160200-
LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
708 PM MDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 800 PM MDT...
AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LARAMIE...MOVING SOUTHEAST
AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LARAMIE...
TIE SIDING...
VEDAUWOO...
PUMPKIN VINE...
BUFORD...
FEDERAL...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 300 AND
344.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4134 10584 4153 10566 4128 10504 4100 10517
4099 10546
TIME...MOT...LOC 0108Z 306DEG 35KT 4134 10562
HAMMERLocal storm report, Jul 15, 7:12 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL 24 NW DOUGLAS 43.00N 105.73W
07/15/2014 E0.75 INCH CONVERSE WY TRAINED SPOTTER
&&
GCLAYCOMSpecial weather statement, Jul 15, 7:17 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 717 PM MDT TUE JUL 15 2014 WYZ104-105-160200- FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY- 717 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARBON COUNTY UNTIL 800 PM MDT... AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF SEMINOE DAM...OR 42 MILES SOUTHWEST OF CASPER...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BATTLE MOUNTAIN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4223 10609 4200 10622 4223 10684 4240 10675 TIME...MOT...LOC 0118Z 292DEG 24KT 4228 10668 HAMMER
Local storm report, Jul 15, 7:18 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
718 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 2 WSW LARAMIE 41.30N 105.62W
07/15/2014 E0.75 INCH ALBANY WY CO-OP OBSERVER
HAIL BEGAN AS PEA SIZE AND APPROACHED DIME SIZE.
&&
DDEALLocal storm report, Jul 15, 7:27 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 7 SSE LARAMIE 41.22N 105.53W
07/15/2014 E0.50 INCH ALBANY WY TRAINED SPOTTER
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:20 PM MDT | Special Weather Statement | CYS | Albany | 40 min |
| Jul 15, 6:45 PM MDT | Special Weather Statement | CYS | Converse | 45 min |
| Jul 15, 6:51 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 39 min |
| Jul 15, 7:08 PM MDT | Special Weather Statement | CYS | Albany | 52 min |
| Jul 15, 7:17 PM MDT | Special Weather Statement | CYS | 43 min | |
| Jul 15, 7:30 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 45 min |
| Jul 15, 8:14 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 46 min |
| Jul 15, 8:22 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| Jul 15, 8:44 PM MDT | Special Weather Statement | CYS | Albany | 46 min |
| Jul 15, 9:03 PM MDT | Special Weather Statement | CYS | Carbon | 42 min |
| Jul 15, 9:07 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 38 min |
| Jul 15, 9:15 PM MDT | Special Weather Statement | CYS | Converse | 45 min |
| Jul 15, 9:43 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
| Jul 15, 9:47 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jul 15, 9:51 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 39 min |
| Jul 15, 9:56 PM MDT | Special Weather Statement | CYS | 49 min | |
| Jul 15, 11:17 PM MDT | Special Weather Statement | CYS | Albany | 28 min |
| Jul 16, 1:29 PM MDT | Special Weather Statement | CYS | Laramie | 46 min |
Nearby
Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.